# SDR 20000510AP006

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .75 INCH CRACK AT RIGHT WING OUTBOARD MIDFLAP INBOARD MOST RIB AT LOWER AFT END.  REMOVED JACKSCREW FAIRING.  FABRICATED SINGLE REPAIR IAW 57-50-2 PAGE 5.  HFEC CONFIRMED CRACK IS CONTAINED BY STOP HOLE IAW 51-00-00 PAGE 6.  INSTALLED ANGLE REPAIR IAW 57-50-2 PAGE 5.  REINSTALLED REMOVED FAIRING.  (M)
